# SDR GAIA00242

- Difficulty date: April 27, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, FUSELAGE FRAME AT BS 360 IS DENTED JUST ABOVE FLOOR LEVEL LEFT SIDE.  REPAIRED FRAME PER IAW SRM 51-20-2.  THIS AIRCRAFT WAS RETURNED TO SERVICE. (M)
